MAUDE Adverse Event Report: TORNIER INC UNKNOWN LATITUDE ULNAR BUSHING; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER INC UNKNOWN LATITUDE ULNAR BUSHING; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Model Number DKY120
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient underwent a revision of a latitude elbow whereby the radial component had loosened over 15 years, causing pain.The revision consisted of removing the radial components and then changing a poly liner.Finally the implant was constrained using an ulnar cap.
 
Additional Manufacturer Narrative
Correction: d1, d4 part and lot the reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.Indications of material, manufacturing, or design related problems were unable to be identified as the catalog number and lot number were not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
It was reported that the patient underwent a =revision of a latitude elbow whereby the radial component had loosened over 15 years, causing pain.The revision consisted of removing the radial components and then changing a poly liner.Finally the implant was constrained using an ulnar cap.

Brand Name
UNKNOWN LATITUDE ULNAR BUSHING
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17259120
Report Number0001649390-2023-00160
Device Sequence Number7882096
Product Code JDB
UDI-Device Identifier00846832010974
UDI-Public00846832010974
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K100562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKY120
Device Catalogue NumberUNK_WTB
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale